A Perron type theorem for functional differential equations

Research output: Contribution to journalArticle

22 Citations (Scopus)


A Perron type theorem about the existence of the strict Lyapunov exponents of the solutions of retarded functional differential equations is established.

Original languageEnglish
Pages (from-to)24-41
Number of pages18
JournalJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - Apr 1 2006


  • Functional differential equation
  • Lyapunov exponent
  • Small solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A Perron type theorem for functional differential equations'. Together they form a unique fingerprint.

  • Cite this